PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Unconditionality of periodic orthonormal spline systems in $L^p$

Volume 248 / 2019

Karen Keryan, Markus Passenbrunner Studia Mathematica 248 (2019), 57-91 MSC: 42C10, 46E30. DOI: 10.4064/sm171011-28-3 Published online: 22 February 2019

Abstract

Given any natural number $k$ and any dense point sequence $(t_n)$ on the torus $\mathbb T$, we prove that the corresponding periodic orthonormal spline system of order $k$ is an unconditional basis in $L^p$ for $1 \lt p \lt \infty $.

Authors

  • Karen KeryanYerevan State University
    Alex Manoogian St. 1
    0025, Yerevan, Armenia
    and
    American University of Armenia
    Marshal Baghramyan St. 40
    0019, Yerevan, Armenia
    e-mail
  • Markus PassenbrunnerInstitute of Analysis
    Johannes Kepler University Linz
    Altenberger Strasse 69
    4040 Linz, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image